# SDR 95ZZZY0990

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Condition: Malfunction
- Location: Oil Pressure
- Part time: 274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE FLUCTUATION. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
